# SDR REXA2020012860089

- Difficulty date: January 16, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: SH670393973
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-PART RACKS: CRACKED STIFFENER ON ACCESS PANEL 171CL (FUS)(SM)
"STIFFENER  ON ACCESS PANEL 171CL  WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-06-001-001-A01.                                           
"
